Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 119, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2006, 6:22 AM EDT for 4 counties in Michigan. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2006, 6:22 AM EDT (10:22 UTC)
- Expired
- Aug 2, 2006, 7:15 AM EDT
- In force
- 53 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Antrim County, MI, Charlevoix County, MI, Emmet County, MI, Grand Traverse County, MI
The radar
The NCL Michigan radar (KAPX), 43 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:40 AM EDT | TSTM WND DMG | 4 W Mancelona, MI | SEVERAL TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 10.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 021023
SVRAPX
MIC009-029-047-055-021115-
/O.NEW.KAPX.SV.W.0119.060802T1022Z-060802T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
622 AM EDT WED AUG 2 2006
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANTRIM COUNTY IN NORTHERN LOWER MICHIGAN
GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN
CHARLEVOIX COUNTY IN NORTHERN LOWER MICHIGAN
EMMET COUNTY IN NORTHERN LOWER MICHIGAN
* UNTIL 715 AM EDT
* AT 620 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 16 MILES NORTHWEST OF FISHERMANS ISLAND STATE PARK TO TORCH
LAKE TO 10 MILES SOUTHWEST OF ELK RAPIDS...MOVING EAST AT 45 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
ELLSWORTH...AND CLAM RIVER AROUND 630 AM EDT...
EAST JORDAN...CHARLEVOIX AND BELLAIRE AROUND 635 AM EDT...
MANCELONA...HORTON BAY AND BAYSHORE AROUND 645 AM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4559 8473 4511 8487 4487 8487 4487 8529
4477 8555 4500 8541 4527 8537 4557 8516
$$
JPB2 follow-up statements
000
WWUS34 KAPX 021040
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
639 AM EDT WED AUG 2 2006
MIC009-029-047-055-021115-
/O.CON.KAPX.SV.W.0119.000000T0000Z-060802T1115Z/
ANTRIM MI-GRAND TRAVERSE MI-CHARLEVOIX MI-EMMET MI-
639 AM EDT WED AUG 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR EMMET...CHARLEVOIX...GRAND TRAVERSE AND ANTRIM COUNTIES...
AT 637 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF CHARLEVOIX TO 5 MILES SOUTHEAST OF
EAST JORDAN TO 7 MILES NORTHWEST OF KALKASKA...MOVING EAST AT 50 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
GOOD HART...MANCELONA AND BOYNE CITY AROUND 645 AM EDT...
PETOSKEY...WALLOON LAKE...AND HARBOR SPRINGS AROUND 650 AM EDT...
PLEASANT VIEW AND CONWAY AROUND 655 AM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4559 8473 4511 8487 4487 8487 4487 8529
4460 8551 4458 8579 4500 8541 4527 8537
4557 8516
$$
JPB000
WWUS34 KAPX 021111
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
711 AM EDT WED AUG 2 2006
MIC009-029-047-055-021121-
/O.EXP.KAPX.SV.W.0119.000000T0000Z-060802T1115Z/
ANTRIM MI-GRAND TRAVERSE MI-CHARLEVOIX MI-EMMET MI-
711 AM EDT WED AUG 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR EMMET...CHARLEVOIX...GRAND
TRAVERSE AND ANTRIM COUNTIES HAS EXPIRED...
AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.
LAT...LON 4559 8473 4511 8487 4487 8487 4487 8529
4460 8551 4458 8579 4500 8541 4527 8537
4557 8516
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:32 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 2, 4:32 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 432 AM EDT WED AUG 2 2006 .DISCUSSION...HEIGHT FALLS CONTINUE TO ADVANCE ACROSS THE MIDWEST... WHICH WILL GRADUALLY SUPPRESS THE HEAT RIDGE FARTHER TO THE SOUTH AND ALLOW FOR SOME RELIEF FROM RECENT RECORD BREAKING TEMPERATURES. GENERALLY ZONAL FLOW THEN FORECAST TO REMAIN IN PLACE ACROSS THE NORTHERN TIER OF STATES AND THE GREAT LAKES INTO THE COMING WEEKEND. FRONTAL BOUNDARY WILL DROP SLOWLY ACROSS THE LOWER PENINSULA TODAY AND TONIGHT...WITH WEAK HIGH PRESSURE BUILDING IN BEHIND IT FOR THURSDAY. FORECAST ISSUES TODAY DEAL PRIMARILY WITH QPF AND SEVERE WEATHER POTENTIAL TODAY AND THIS EVENING...AS IT LOOKS LIKE MOST AREAS WILL SEE RAINFALL TODAY. TODAY/TONIGHT...EARLY MORNING SURFACE ANALYSIS SHOWS COLD/STATIONARY FRONT LYING ACROSS THE STRAITS AREA...EXTENDING SOUTHWEST ACROSS CENTRAL WI/NORTHERN IA. ONE SQUALL LINE ALREADY MOVED THROUGH THE AREA THIS PAST EVENING...ANOTHER LARGER MCS MOVING ALONG THE BOUNDARY ACROSS IA/MN/SOUTHWEST WI...HELPED ALONG BY AN ELONGATED MID LEVEL SHEAR AXIS AND ON NOSE OF STRONGEST LOW LEVEL JET/WARM ADVECTION/MOISTURE CONVERGENCE (50KT 850MB WIND AT 06Z ON BLUE RIVER PROFILER). OBJECTIVE INSTABILITY ANALYSIS SHOWS INSTABILITY GRADIENT RUNNING ACROSS CENTRAL WI/CENTRAL LOWER...WITH INSTABILITY DROPPING OFF FARTHER NORTH. LOW LEVEL MOISTURE CONVERGENCE AXIS RUNS RIGHT ALONG THIS INSTABILITY GRADIENT...SO MCS SHOULD CONTINUE TO PROGRESS EAST-NORTHEAST DURING THE EARLY MORNING HOURS...DRAGGING ITS RATHER EXPANSIVE STRATIFORM PRECIP SHIELD WITH IT. ANTICIPATE THIS RAIN SHIELD TO REMAIN INTACT TODAY...BEING FED BY CONTINUAL LOW LEVEL MOISTURE CONVERGENCE (MAXIMIZED ACROSS THE STRAITS BY MIDDAY)...RRQ DYNAMICS ASSOCIATED WITH 120+KT JET STREAK ACROSS QUEBEC...MID LEVEL SHORT WAVE TROUGH CROSSING WI...AND FRONTOGENETIC FORCING FOCUSED THROUGH THE STRAITS. PLENTY OF MOISTURE IN PLAY AS WELL WITH 850MB DEW POINTS AROUND 16C AND OBSERVED 00Z PWS IN EXCESS OF 2 INCHES ALONG THE BOUNDARY ACROSS MN/WI/LOWER MI. SO PLAN ON PERIODS OF RAIN/CHANCE THUNDER ACROSS THE EASTERN U.P. AND THE STRAITS...WITH HEAVY RAINFALL. FARTHER SOUTH ACROSS NORTHERN LOWER THINGS GET MORE INTERESTING. FRONT WILL LIKELY HANG ACROSS NORTHERN LOWER DURING THE DAY TODAY (SIMILAR TO NAM/UKMET...GFS AT 06Z HAS 1002MB SURFACE WAVE OVER NORTHERN IA AND A VERY SHARP 700MB TROUGH...NEITHER SUPPORTED BY SURFACE OBS OR PROFILER DATA). BOUNDARY WILL LIKELY BE ENHANCED BY RAIN COOLED AIR/CLOUDS TO THE NORTH...AND SOME THINNING OF THE CLOUDS ACROSS CENTRAL LOWER ALLOWING FOR HEATING AND RENEWED DESTABILIZATION. WARMING TEMPERATURES BACK INTO THE 85-90F RANGE YIELDS MLCAPE VALUES ABOVE 2000 J/KG. 0-6KM SHEAR VALUES OF 40-50KTS AND SOME TURNING OF THE WINDS WITH HEIGHT WILL SUPPORT ROTATING UPDRAFTS...SO SEVERE WEATHER MAY RUN THE ENTIRE GAMUT (LARGE HAIL...DAMAGING WINDS...AND SOME TORNADIC POTENTIAL ESPECIALLY GIVEN PROXIMITY OF BOUNDARY). HEAVY RAINFALL ALSO A THREAT GIVEN DEEP LAYER SOUTHWESTERLY FLOW PARALLEL TO BOUNDARY COMBINED WITH AFOREMENTIONED HIGH MOISTURE VALUES AND POTENTIALLY DEEP WARM CLOUD LAYERS ENHANCING PRECIPITATION EFFICIENCY AND TRAINING POTENTIAL. FLASH FLOOD GUIDANCE REMAINS PRETTY HIGH (3-4 INCHES/3H) AND AREA STREAMS ARE RUNNING WELL BELOW AVERAGE...SO NO PLANS FOR A FLOOD WATCH AT THIS POINT. PLAN TO DRY THINGS OUT OVERNIGHT AS MID LEVEL TROUGH SLIDES PAST AND FRONTAL BOUNDARY DROPS INTO SOUTHERN LOWER. THURSDAY...NOT PLANNING SUBSTANTIVE CHANGES TO THURSDAY FORECAST. WEAK HIGH PRESSURE BUILDS IN AT THE SURFACE WITH SHORT WAVE RIDGING AT 850/700MB POKING INTO THE UPPER PENINSULA. REMNANTS OF AN OLD MID LEVEL CIRCULATION WHICH HAD BEEN SPINNING BENEATH THE RIDGE OVER THE DESERT SOUTHWEST OVER THE PAST SEVERAL DAYS FORECAST TO LIFT NORTHEAST INTO THE CENTRAL PLAINS THURSDAY. THIS LEAVES SOME WEAKNESS TO THE HEIGHT PATTERN SOUTHWEST OF THE STATE...BUT FOR NOW STILL LOOKS FAR ENOUGH AWAY TO KEEP FROM IMPACTING NORTHERN LOWER. MARINE...WINDS WILL VARY TODAY DEPENDING UPON WHERE THE FRONT IS...MAY SEE SOME SCA CONDITIONS THIS EVENING IN WAKE OF THE COLD FRONT/FRONTAL WAVE PASSAGE WITH A QUICK SHOT OF COLD ADVECTION. AS GRADIENT WEAKENS THURSDAY A BETTER SHOT OF SEEING SOME LAKE BREEZE WIND COMPONENTS DEVELOPING. JPB && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 2, 5:14 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 514 AM EDT WED AUG 2 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-031000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 514 AM EDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN TODAY. THERE IS A THREAT OF SEVERE THUNDERSTORMS FOR AREAS MAINLY ALONG AND SOUTH OF M-32 IN NORTHERN LOWER MICHIGAN. HAIL TO ONE AND ONE HALF INCHES IN DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 70 MPH WILL BE THE MAIN SEVERE WEATHER THREATS. IN ADDITION...SOME STORMS WILL BE CAPABLE OF PRODUCING A TORNADO. THE THREAT FOR SEVERE THUNDERSTORMS WILL OCCUR THROUGHOUT THE DAY TODAY...AND SHOULD COME TO AN END BY MIDNIGHT. LOCALLY HEAVY RAINFALL IS ALSO A THREAT TODAY...WITH RAINFALL AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE IN SOME AREAS. THIS COULD RESULT IN RAPID FLOODING OF SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY IN EASTERN UPPER MICHIGAN... SUNDAY NIGHT ACROSS ALL OF NORTHERN MICHIGAN...AND MONDAY IN PARTS OF NORTHERN LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS EVENING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS. JPB
In the hours before
Local storm report, Aug 2, 12:30 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1230 AM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND GST 3 W ATLANTA 45.00N 84.21W
08/01/2006 M62.00 MPH MONTMORENCY MI TRAINED SPOTTER
1208 AM TSTM WND GST HOUGHTON LAKE 44.30N 84.76W
08/02/2006 M48.00 MPH ROSCOMMON MI ASOS
1225 AM TSTM WND DMG HOUGHTON LAKE 44.30N 84.76W
08/02/2006 ROSCOMMON MI LAW ENFORCEMENT
TREES AND POWER LINES DOWN...MANY REPORTS.
&&
JPBLocal storm report, Aug 2, 1:31 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
131 AM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND DMG LUPTON 44.43N 84.02W
08/02/2006 OGEMAW MI LAW ENFORCEMENT
POWER POLE AND WIRES DOWN ON ROAD
&&
SPRLocal storm report, Aug 2, 1:40 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
140 AM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND DMG GLENNIE 44.57N 83.72W
08/02/2006 ALCONA MI LAW ENFORCEMENT
TREE DOWN ON POWER LINES
&&
SPRThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:34 PM EDT | Special Marine Warning | APX | 26 min | |
| Aug 1, 8:44 PM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 8:47 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 58 min |
| Aug 1, 9:19 PM EDT | Special Marine Warning | APX | 56 min | |
| Aug 1, 9:22 PM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 10:06 PM EDT | Special Marine Warning | APX | 24 min | |
| Aug 1, 10:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Aug 1, 10:53 PM EDT | Severe Thunderstorm Warning | APX | Antrim | 37 min |
| Aug 1, 10:55 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska | 36 min |
| Aug 1, 10:58 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 62 min |
| Aug 1, 11:01 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix | 29 min |
| Aug 1, 11:07 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 53 min |
| Aug 1, 11:17 PM EDT | Special Marine Warning | APX | 103 min | |
| Aug 1, 11:23 PM EDT | Severe Thunderstorm Warning | APX | Montmorency | 67 min |
| Aug 1, 11:28 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 62 min |
| Aug 1, 11:36 PM EDT | Special Marine Warning | APX | 114 min | |
| Aug 1, 11:37 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 53 min |
| Aug 1, 11:47 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena | 58 min |
| Aug 2, 12:04 AM EDT | Severe Thunderstorm Warning | APX | Roscommon | 36 min |
| Aug 2, 12:32 AM EDT | Severe Thunderstorm Warning | APX | Ogemaw, Oscoda | 27 min |
| Aug 2, 12:48 AM EDT | Severe Thunderstorm Warning | APX | Alcona | 48 min |
| Aug 2, 12:57 AM EDT | Special Marine Warning | APX | 42 min | |
| Aug 2, 1:33 AM EDT | Special Marine Warning | APX | 43 min | |
| Aug 2, 5:23 AM EDT | Special Marine Warning | APX | 97 min | |
| Aug 2, 5:39 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 51 min |
| Aug 2, 6:05 AM EDT | Severe Thunderstorm Warning | APX | Benzie | 36 min |
| Aug 2, 6:09 AM EDT | Special Marine Warning | APX | 51 min | |
| Aug 2, 7:01 AM EDT | Severe Thunderstorm Warning | APX | Otsego | 27 min |
| Aug 2, 7:18 AM EDT | Special Marine Warning | APX | 57 min | |
| Aug 2, 7:33 AM EDT | Special Marine Warning | APX | 67 min | |
| Aug 2, 5:07 PM EDT | Special Marine Warning | APX | 23 min | |
| Aug 2, 5:18 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 36 min |
| Aug 2, 5:30 PM EDT | Special Marine Warning | APX | 90 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.